RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1998, Volume 4, Issue 2, Pages 543–557 (Mi fpm311)  

Unbounded solutions of the Cauchy problem for doubly nonlinear degenerate parabolic equations

A. S. Kalashnikov

M. V. Lomonosov Moscow State University

Abstract: We prove several theorems on the global solvability of the Cauchy problem with initial data increasing at infinity for one-dimensional second-order implicitly degenerate parabolic equations that contain certain powers of the unknown and of its derivative with respect to the spatial argument.

Full text: PDF file (567 kB)

Bibliographic databases:
UDC: 517.956
Received: 01.06.1996

Citation: A. S. Kalashnikov, “Unbounded solutions of the Cauchy problem for doubly nonlinear degenerate parabolic equations”, Fundam. Prikl. Mat., 4:2 (1998), 543–557

Citation in format AMSBIB
\Bibitem{Kal98}
\by A.~S.~Kalashnikov
\paper Unbounded solutions of the~Cauchy problem for doubly nonlinear degenerate parabolic equations
\jour Fundam. Prikl. Mat.
\yr 1998
\vol 4
\issue 2
\pages 543--557
\mathnet{http://mi.mathnet.ru/fpm311}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1801173}
\zmath{https://zbmath.org/?q=an:0966.35068}


Linking options:
  • http://mi.mathnet.ru/eng/fpm311
  • http://mi.mathnet.ru/eng/fpm/v4/i2/p543

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:195
    Full text:88
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020